| Model Number |
4248-9 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported: "psi value showed over 85 and emg showed 65% then it is maintained psi at 80 and emg at 60% even though patient is well anesthetized".No consequences or impact to patient was reported.
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation, the sensor passed visual inspection; however, failed continuity testing due to open cb, ct, l2, l1, r1, r2 across the electrodes.Sensor was returned used and could not be tested on forehead for functional testing.